# SDR AU990783

- Difficulty date: April 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727-77C
- Engine: Pwa JT8D7A
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Flange
- Condition: Corroded
- Location: Bs 968-1072
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN CARGO COMPARTMENT TIEDOWN TRACK FLANGE CORRODED AT BS 968, BS 1002, BS 1027, BS 1043 AND BS 1072 AT RBL 63.
